The rooted tree embedding problem into points in the plane

Yoshiko Ikebe, Micha A. Perles, Akihisa Tamura, Shinnichi Tokunaga

Research output: Contribution to journalArticlepeer-review

48 Citations (Scopus)


In this paper we show that any rooted tree of n vertices can be straight-line embedded into any set S of n points in the plane in general position so that the image of the root is arbitrarily specified.

Original languageEnglish
Pages (from-to)51-63
Number of pages13
JournalDiscrete & Computational Geometry
Issue number1
Publication statusPublished - 1994 Dec
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'The rooted tree embedding problem into points in the plane'. Together they form a unique fingerprint.

Cite this